# SDR 2019FA0000135

- Difficulty date: April 30, 2018
- Submitted: April 30, 2019
- Operation: General aviation
- Aircraft: N526DS
- Make and model: Diamon DA 40
- Aircraft serial: 626
- Engine: Lyc IO360M1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Condition: Broken
- Location: Nlg
- Part time: 2,257 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NLG BROKE WHILE PERFORMING BRAKE CHECK ON RAMP CAUSING PROP STRIKE.  THIS PART WAS INSPECTED REGULARLY AS PART OF A CURRENT AD.
